Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could frequent floroscent colored urination post intake of dietery supplement indicate?

I occasionally take a dietary supplement by the name of Sleepwalker, probably about 4 capsules across a day 1 time a week, manufactured by a company called Red Dawn. Yesterday I noticed something kind of alarming after taking my second dose (two capsules) of Sleepwalker. Probably about an hour and a half after taking the pills I had to urinate. At first I didn t think anything of it but then I had to pee about every half an hour or so and my urine, which is usually pretty close to clear, had an almost florescent color to it. Should I stop taking these to help give me energy at work or could this be something unrelated? I haven t had the issue since I woke up, but I also have never had this issue with Sleepwalkers before.
Tue, 13 Oct 2020
Report Abuse
Cardiologist 's  Response
Hello,

You are taking multivitamins more than your body requires. You can decrease the dose of sleepwalker. Rest everything is fine

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Bhanu Partap, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What could frequent floroscent colored urination post intake of dietery supplement indicate?

Hello, You are taking multivitamins more than your body requires. You can decrease the dose of sleepwalker. Rest everything is fine Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Bhanu Partap, Cardiologist